# SDR FDEA202202070241

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 111,867 hours, 23,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  628     33-50  1346     07FEB22  MEM  FACT  U  EMERG LIGHT WILL NOT TEST       FACT 07FEB22 21:12   MEM U  REMOVED AND REPLACED THE EMERG LIGHT TEST SWITCH  PART NUMBER W20130 IN REF TO MD11 STANDARD WIRING  PRACTICES MANUAL AND OPS CHECKED IN REF TO MD11 AMM  33-50-00-5. SYSTEM OPS CHECKS GOOD. A/C OK FOR  SERVICE
